Previous |  Up |  Next


[1] Y. Kitamura, T. Kusano: Asymptotic properties of solutions of two-dimensional differential systems with deviating argument. Hiroshima Math. J. 8 (1978), 305-326. MR 0492742 | Zbl 0385.34043
[2] P. Marušiak: Oscillation theorems for nonlinear differential systems with general deviating arguments. Hiroshima Math. J. 16 (1986), 651-663. MR 0867589
[3] E. Špániková: Asymptotic properties of solutions of differential systems with deviating arguments. Práce a štúdie VŠDS v Žiline, (to appear).
Partner of
EuDML logo